# SDR AALA202408212849

- Difficulty date: July 7, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FORKEND FITTING WORN BETWEEN FR 23 AND FR 24 AT S32L. REPLACED LEFT HAND LATERAL FORKEND FITTING PER EA 356089.
